I took the morning after pill about two weeks and

Patient

Q: I took the morning after pill about two weeks and a half ago, I usually get my period around the 28 but I have always been irregular, making my period start around 25-28. I bled a week after taking the pill and it is now the 18th, I got my period late last month because of stress around the 5th. And I haven't had my period yet. I started to have light brown discharge yesterday and I'm really confused, I have taken a pregnancy test last week but it came out negative. I might have taken it early. Should I retest again in a week or wait longer for the 26-28th?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I had sex last night with a sex worker and was wearing a condom, I shaved my pubic hair beforehand and had a...

Q: Hi, I am taking microgyn 30 pill, but for the past 2 weeks I have been getting a pink milky discharge everyday. S...

Q: Hi. I have been having chest pain and pressure. After taking Tamil for two days I noticed I had a butterfly feeling i...

Q: I am a 22 year old female. I first noticed a solid bony lump on the back of my head when I was 16. A while after anot...

Q: Hello, About a month ago I started to feel something on the right side of my neck/throat when swallowing. See pictu...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews